Hurewicz scheme
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 75-78
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_2_a6,
author = {Sta\v{s}, Michal},
title = {Hurewicz scheme},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {75--78},
year = {2008},
volume = {49},
number = {2},
mrnumber = {2515018},
zbl = {1177.03049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a6/}
}
Staš, Michal. Hurewicz scheme. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 75-78. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a6/